Ortrud Oellermann

Ortrud Oellermann Title: Professor Emerita, Mathematics
Email: o.oellermann@uwinnipeg.ca

Degrees:
Ph.D. Western Michigan University
M.Sc. (cum laude) University of Natal
B.Sc. Honours (cum laude) University of Natal

Dr. Ortrud Oellermann's Website

Biography:

Ortrud Oellermann works mainly in graph theory. Recent research interests have been on the average Steiner distance of a graph as well as generalizations of Menger's theorem to three or more vertices.

Recipent of the Erica and Arnold Rogers Award for Excellence in Research and Scholarship, 2003

Affiliations:

Adjunct Professor, University of Victoria

Research Interests:

Research interests are in structural graph theory with emphasis on (i) distance notions in graphs including graph convexity, the metric dimension and Steiner distance in graphs, (ii) graph connectivity, (iii) local structure versus global structure, including Ryjacek's conjecture, Saito's conjecture and Oberly- Sumner's conjectures and (iv) the path partition conjecture.

Dr. Oellermann currently holds an NSERC Discovery Grant, which allows her to support students in research positions. Contact her to learn about research opportunities.

Publications:

Articles Submitted for Publication in Peer Reviewed Journals:

On the mean order of connected induced subgraphs of block graphs. K. Balodis, L. Mol, O.R. Oellermann, and M. Kroeker. Australasian J. Combinatorics. Available on arXiv:1811.05430

Average connectivity of minimally 2-connected graphs and average edge-connectivity of minimally 2-edge-connected graphs. R.M. Casablanca**, L. Mol*, and O.R. Oellermann. Discrete Applied Math. Available on arXiv:18010.01972

On the average connectivity of orientations of graphs. R.M. Casablanca**, P. Dankelmann, Wayne Goddard, L. Mol*, and O.R. Oellermann. J. Combin. Optimization. Available on arXiv:1907.07219

Peer Reviewed Journal Publications:

Maximizing the mean subtree order. L. Mol* and O.R. Oellermann. J. Graph Theory, 91(4) (2019) 326-352. DOI: 10.1002/jgt.22434 (Also available on arXiv:1707.01874)

Some of my Favourite Conjectures: Local Conditions Implying Global Cycyle Properties. O.R. Oellermann. Graph Theory Favorite Conjectures and Open Problems-2, Springer, eds. R. Gera, S.T. Hedetniemi, and T.W. Haynes,  (2018) 91-100.

On the roots of Wiener polynomials of graphs. J.I. Brown, L. Mol* and O.R. Oellermann. Discrete Math., 341 (2018) 2398-2408.

On the mean connected induced subgraph order of cographs. M. Kroeker*, L. Mol* and O.R. Oellermann. Australasian J. Combin., 71(1) (2018) 161-183.

The mean order of sub-k-trees of k-trees. A.M. Stephens* and O.R. Oellermann. J. Graph Theory, 88 (2017) 61-79, doi.org/10.1002/jgt.22185

On Saito's and the Oberly-Sumner Conjectures, Graphs and Combinatorics. S. van Aardt, J. Dunbar, M. Frick, O.R. Oellermann and J. de Wet. Graphs and Combinatorics, 33(4), (2017) 583-594.

Comparing the metric and strong dimensions of graphs. G. Moravcik*, O.R. Oellermann and S. Yusim* Discrete Appl. Math, 220 (2017) 68-79.

Reconstructing trees from digitally convex sets. P. Lafrance*, O.R. Oellermann, and T. Pressey* Discrete Appl. Math, 216 (2017) 254-260. doi:10.1016/j.dam.2014.08.018.

Global cycle properties in graphs with large minimum clustering coefficient. A. Borchert*, S. Nicol* and O.R. Oellermann. Quaestiones Mathematicae, 39(8) (2016) 1047-1070.

Global cycle properties in locally connected, locally traceable, and locally Hamiltonian graphs. S. van Aardt, M. Frick, O.R. Oellermann and J. de Wet. Discrete Appl. Math., 205 (2016) 171-179.

Global cycle properties in locally isometric graphs. A. Borchert*, S. Nicol* and O.R. Oellermann. Discrete Appl. Math., 205 (2016) 16-26.

Generating and enumerating digitally convex sets of graphs. P. Lafrance*, O.R. Oellermann and T. Pressey* Graphs and Combinatorics, 32(2) (2016) 721-732. DOI:10.1007/s00373-015-1604-8

On the simultaneous metric dimension of graph families. O.R. Oellermann, Y. Ramirez-Cruz and J.A. Rodriguez-Velazquez. Discrete Appl. Math., 198 (2016) 241-50.

On the spectrum and number of convex sets in graphs. J.I. Brown and O.R. Oellermann. Discrete Math., 338 (2015) (Jan 22) 1144-1153.

On the strong metric dimension of Cartesian and direct product graphs. D. Kuziak, O.R. Oellermann, J.A. Rodriguez-Velazquez, and I.G. Yero. Discrete Math., 335 (2014) (June) 8-19.